MathSciNet Relay Station
MathSciNet bibliographic data
MR2424472 91B50 (91A10 91A40)
Muu, Le D.; Nguyen, V. H.; Quy, N. V. On Nash-Cournot oligopolistic market equilibrium models with concave cost functions. J. Global Optim. 41 (2008), no. 3, 351–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement